Volume 1, Number 2
Previous Issue Next Issue

Tomohiro Sogabe & Shao-Liang Zhang

10.4208/eajam.260410.240510a

East Asian J. Appl. Math., 1 (2011), pp. 97-107.

Preview Full PDF 816 12489 Abstract

Hui Ji, Zuowei Shen & Yuhong Xu

10.4208/eajam.020310.240610a

East Asian J. Appl. Math., 1 (2011), pp. 108-131.

Preview Full PDF 848 12436 Abstract

Xi Chen, Wai-Ki Ching, Xiao-Shan Chen, Yang Cong & Nam-Kiu Tsing

10.4208/eajam.080310.200910a

East Asian J. Appl. Math., 1 (2011), pp. 132-154.

Preview Full PDF 950 12314 Abstract

Zhilin Li & Ming-Chih Lai

10.4208/eajam.030510.250910a

East Asian J. Appl. Math., 1 (2011), pp. 155-171.

Preview Full PDF 882 11836 Abstract

Jing Yuan, Juan Shi & Xue-Cheng Tai

10.4208/eajam.220310.181110a

East Asian J. Appl. Math., 1 (2011), pp. 172-186.

Preview Full PDF 935 12108 Abstract

Takafumi Miyata, Yusaku Yamamoto, Takashi Uneyama, Yoshimasa Nakamura & Shao-Liang Zhang

10.4208/eajam.300510.250311a

East Asian J. Appl. Math., 1 (2011), pp. 187-196.

Preview Full PDF 900 12191 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard